# SDR FDEA200906222218

- Difficulty date: June 22, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N54994
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 740 TO 760, RBL 16 INTERCOSTAL CORRODED.   AREA EVALUATED FOUND INTERCOSTAL WEB CORRODED.  BS 740 TO BS 760, RBL 16 INTERCOSTAL WEB PN 143N5499-4 FABRICATED IAW DWG 143N5499 SHT 1, REV.   INTERCOSTAL PART MARKED AS FX 143N5499-4 IAW GMM 7-0-  1001 REV 107.  CORRODED INTERCOSTAL WEB REMOVED AND REPLACED IAW SRM 51-40-02 REV 97.  THIS REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
